# SDR AALA202405283622

- Difficulty date: May 24, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 61,660 hours, 37,270 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240004
- Part serial: 2261
- Condition: Low Pressure
- Location: Zone 800
- Part time: 61,659 hours, 37,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: LOW PRESSURE DAMPER ON PASSENGER CREW DOOR 842 IN AFT GALLEY AREA. REPLACED DOOR DAMPER ON PASSENGER CREW DOOR 842 AT AFT GALLEY AREA PER AMM 52-13-14-000-001-B.
